# SDR CA090601008

- Difficulty date: April 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,486 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C2CF1235AND
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FRAYED AT PULLEY STA 76.
